Alert archive / Kansas / Tornado Warnings in 2010
Tornado Warning 26, NWS Topeka, KS
NWS Topeka, KS issued this tornado warning at Jul 20, 2010, 8:09 PM CDT for Anderson County, Coffey County, Kansas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2010, 8:09 PM CDT (01:09 UTC)
- Expired
- Jul 20, 2010, 8:30 PM CDT
- In force
- 21 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
Counties Anderson County, KS, Coffey County, KS
The radar
The Topeka radar (KTWX), 98 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 3:32 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1632 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
542
WFUS53 KTOP 210109
TORTOP
KSC003-031-210130-
/O.NEW.KTOP.TO.W.0026.100721T0109Z-100721T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
809 PM CDT TUE JUL 20 2010
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN ANDERSON COUNTY IN EAST CENTRAL KANSAS...
NORTHEASTERN COFFEY COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 830 PM CDT
* AT 806 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED 7 MILES NORTHWEST OF HARRIS...OR 17 MILES
NORTHWEST OF GARNETT...MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
HARRIS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOS ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
&&
LAT...LON 3819 9550 3842 9560 3843 9551 3843 9550
3839 9550 3839 9545 3828 9529
TIME...MOT...LOC 0109Z 317DEG 29KT 3837 9551
$$2 follow-up statements
664
WWUS53 KTOP 210121
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
821 PM CDT TUE JUL 20 2010
KSC031-210129-
/O.CAN.KTOP.TO.W.0026.000000T0000Z-100721T0130Z/
COFFEY-
821 PM CDT TUE JUL 20 2010
...THE TORNADO WARNING FOR NORTHEASTERN COFFEY COUNTY HAS BEEN
CANCELLED...
THE STORM HAS MOVED EAST OF THE WARNED AREA. A SEVERE THUNDERSTORM
WATCH REMAINS IN EFFECT.
LAT...LON 3819 9550 3820 9550 3839 9550 3839 9545
3828 9529
TIME...MOT...LOC 0119Z 317DEG 29KT 3831 9544
$$
KSC003-210130-
/O.CON.KTOP.TO.W.0026.000000T0000Z-100721T0130Z/
ANDERSON-
821 PM CDT TUE JUL 20 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHWESTERN ANDERSON COUNTY...
AT 816 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
STORM WAS LOCATED NEAR HARRIS...OR 12 MILES WEST OF GARNETT...MOVING
SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF WEST CENTRAL ANDERSON COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOS ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
&&
LAT...LON 3819 9550 3820 9550 3839 9550 3839 9545
3828 9529
TIME...MOT...LOC 0119Z 317DEG 29KT 3831 9544
$$271
WWUS53 KTOP 210129
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
829 PM CDT TUE JUL 20 2010
KSC003-210138-
/O.EXP.KTOP.TO.W.0026.000000T0000Z-100721T0130Z/
ANDERSON-
829 PM CDT TUE JUL 20 2010
...THE TORNADO WARNING FOR NORTHWESTERN ANDERSON COUNTY WILL EXPIRE
AT 830 PM CDT...
AT 828 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
THUNDERSTORM WITH THE POSSIBLE TORNADO HAD WEAKENED AND NO
LONGER APPEARED CAPABLE OF PRODUCING A TORNADO...THUS THE WARNING
HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. STAY ALERT TO THE
WEATHER.
LAT...LON 3819 9550 3820 9550 3839 9550 3839 9545
3828 9529
TIME...MOT...LOC 0128Z 317DEG 29KT 3826 9538
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at Jul 20, 3:26 PM CDT, 4 hours 43 minutes earlier.
Area forecast discussion, Jul 20, 3:26 PM CDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 326 PM CDT TUE JUL 20 2010 .DISCUSSION... 20Z WATER VAPOR SHOWS THE MID LEVEL RIDGE OVER OK AND SOUTHERN KS WITH PROFILER DATA INDICATING THE FASTER MEAN FLOW ALONG THE NEB AND KS STATE LINE. AT THE SFC...A WEAK TROUGH HAS SET UP JUST NORTH OF THE KS RIVER WITH SOUTHERLY WINDS AND HOT TEMPERATURES SOUTH. CLOUD COVER AND SCATTERED SHOWERS HAVE HELD TEMPS NORTH OF THE BOUNDARY IN THE 80S. FOR TONIGHT THERE IS NO REAL FEATURE TO PICK OUT THAT WILL FORCE DEEP MOIST CONVECTION. HOWEVER THE MODELS CONTINUE TO SHOW SFC BASED STORMS DEVELOPING BY THE EARLY EVENING. THIS IS MOST LIKELY TO OCCUR ALONG OR SOUTH OF THE SFC TROUGH WHERE VISIBLE SATELLITE SHOWS A CU FIELD DEVELOPING WITHIN THE INSTABILITY AXIS. LATEST RUC ANALYSIS SHOWS THERE TO BE VERY LITTLE IF ANY INHIBITION TO CONVECTION OVER EAST CENTRAL KS WITH CAPE RUNNING AROUND 3000 J/KG. FREEZING LEVELS ARE STILL AROUND 15 KFT...SO EVEN WITH SOME DECENT SHEAR HAIL SHOULD BE HARD TO COME BY WITH DOWNBURST WINDS POSSIBLE IF UPDRAFTS WERE ABLE TO GET VERY TALL. WITH THE SFC TROUGH WELL WITHIN THE FORECAST AREA...HAVE INCLUDED CHANCE POPS FOR THE WHOLE AREA WITH LIKELY CHANCES NORTH OF THE BOUNDARY. HAVE LOWS FALLING INTO THE LOWER AND MID 70S THINKING CONVECTION WILL BRING SOME COOLER AIR TO THE SFC. WEDNESDAY LOOKS TO BE SOMEWHAT OF A REPEAT OF TODAY...WITH THE SFC BOUNDARY POSSIBLE FURTHER SOUTH. SO THINK THERE WILL BE MORE CLOUDS AND POSSIBLE SCATTERED SHOWERS LINGERING THROUGH THE MORNING AND INTO THE AFTERNOON HELPING TO KEEP TEMPS COOLER THAN TODAY /90 TO 95/. CONFIDENCE IN WHERE THE BOUNDARY ENDS UP AND WHERE THE CUT OFF FOR RELATIVELY COOL TEMPS TO THE NORTH VERSES THE HEAT AND HUMIDITY IS LOW. SO HAVE OPTED TO ALLOW THE HEAT ADVISORY AND EXCESSIVE HEAT WARNING EXPIRE THIS EVENING. IF IT LOOKS LIKE THE BOUNDARY WILL LIFT NORTH TO NEAR THE NEB STATE LINE...IT IS POSSIBLE THE HEAT AND HUMIDITY WILL STILL BE AROUND EAST CENTRAL KS. WILL LET LATER SHIFTS SEE HOW FORECAST EVOLVES AND WHETHER ANOTHER HEAT WARNING IS NEEDED. WOLTERS WEDNESDAY NIGHT THROUGH FRIDAY... EFFECTIVE FRONT SHOULD PUSH NORTH WEDNESDAY NIGHT. SOUTHWEST LOW LEVEL JET INCREASES TO 30-45KT...WHICH COULD BRING AN ELEVATED THREAT INTO THE NIGHT...BUT DEEPENING SOUTHWEST FLOW ALOFT AS WELL WILL INCREASE MID LEVEL CAPPING. THURSDAY INTO THURSDAY NIGHT SHOULD BRING THE BEST BETS FOR DRY WEATHER /AT LEAST IN TERMS OF PRECIPITATION/ WITH CONTINUED MID LEVEL DRYING. AFTERNOON TEMPERATURES SHOULD AGAIN PUSH UP INTO THE MIDDLE AND UPPER 90S...WITH HEAT INDEX VALUES LIKELY AROUND CONCERNING LEVELS. DIFFICULTY INCREASES FOR FRIDAY AS THERE IS MUCH UNCERTAINTY IN THE SPECIFICS OF SHORTWAVE TIMING AND LOCATION IN THE OPERATIONAL AND ENSEMBLE DATA. HAVE INCREASED PRECIPITATION CHANCES MARGINALLY IN NORTHERN AREAS. THURSDAY NIGHT AND FRIDAY PROMISE TO BE QUITE WARM AND HUMID AGAIN AHEAD OF THE FRONT. EXTENDED PERIODS... FRONT SHOULD BE IN OR NEAR THE AREA FOR THE FRIDAY NIGHT INTO SUNDAY PERIODS. PRECIP CHANCES MOST LIKELY FRIDAY NIGHT INTO EARLY SATURDAY WITH SOME CONVECTION LIKELY ON THE COOL SIDE. COULD SEE SOME HEAVY RAIN WITH PRECIPITABLE WATER VALUES BACK UP TO AROUND 2 INCHES AND A SLOW MOVING BOUNDARY. FRONTOLYSIS SHOULD WEAKEN BY LATE SUNDAY TO KEEP ANY REMAINING PRECIP QUITE ISOLATED SUNDAY NIGHT AND MONDAY. GFS ENSEMBLE 850MB TEMP ANOMALIES AND DECENT CLOUDS COVER SUGGEST TEMPS CLOSE TO LATE JULY NORMALS FOR A BETTER BET AND LONGER TERM RELIEF FROM THE HEAT. SOUTH WINDS SHOULD RETURN BY LATE MONDAY WITH UPPER RIDGING DEVELOPING TO THE SOUTHEAST FOR A WARMING TREND EARLY NEXT WEEK. THE OPPORTUNITY FOR ANOTHER COLD FRONT REACHING THE CENTRAL PLAINS VIA STRONG UPPER TROFFING IN THE NORTHEAST WILL NEED TO BE WATCHED...BUT EXPECT THIS TO BE NO EARLIER THAN WEDNESDAY. 65 && .AVIATION... SFC TROUGH/WEAK FRONT WILL REMAIN NEAR OR JUST NORTH OF THE TERMINALS WITH NOT MUCH INHIBITION TO CONVECTION. WATER VAPOR SHOWS A WEAK AREA OR DRYING OR SUBSIDENCE MOVING OVERHEAD CURRENTLY SO DO NOT THINK CONVECTIVE DEVELOPMENT IS IMMINENT. BUT WITH A MOIST AND UNSTABLE ATMOSPHERE...THERE IS THE POTENTIAL FOR TS LATE THIS AFTERNOON AND THROUGH THE NIGHT. UNFORTUNATELY HAVE LOW CONFIDENCE IN TIMING THE CONVECTION. BECAUSE OF THIS WILL KEEP TAFS VFR AND ONLY MENTION VCTS UNTIL INITIATION BECOMES MORE CLEAR. WOLTERS && .TOP WATCHES/WARNINGS/ADVISORIES...EXCESSIVE HEAT WARNING UNTIL 8 PM TUESDAY FOR KSZ026-KSZ038-KSZ039-KSZ040-KSZ054-KSZ055-KSZ056- KSZ058-KSZ059. HEAT ADVISORY UNTIL 8 PM TUESDAY FOR KSZ021-KSZ022-KSZ023-KSZ024- KSZ034-KSZ035-KSZ036-KSZ037. &&
Hazardous weather outlook, Jul 20, 6:36 PM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 636 PM CDT TUE JUL 20 2010 KSZ008>012-020>024-026-034>040-054>056-058-059-212345- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 636 PM CDT TUE JUL 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT NUMEROUS THUNDERSTORMS WILL AFFECT LOCATIONS ALONG INTERSTATE 70 EARLY THIS EVENING...WITH MORE SCATTERED ACTIVITY TO THE NORTH AND SOUTH. SOME OF THE STORMS ARE LIKELY TO BE SEVERE...PRODUCING DAMAGING STRAIGHT LINE WINDS AND HAIL AROUND AN INCH IN DIAMETER. RAINFALL FROM THE THUNDERSTORMS WILL BE VERY HEAVY AT TIMES...LEADING TO ISOLATED FLOODING...ESPECIALLY ALONG INTERSTATE 70 THIS EVENING. HIGH HEAT INDICES OF 100 TO 107 DEGREES WILL CONTINUE IN EAST CENTRAL KANSAS EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORM CHANCES CONTINUE FOR MOST OF THE AREA WEDNESDAY...AND NORTH OF INTERSTATE 70 WEDNESDAY NIGHT. THUNDERSTORMS WILL AGAIN BE POSSIBLE NORTH OF INTERSTATE 70 FRIDAY...AND ACROSS THE ENTIRE AREA FRIDAY NIGHT THROUGH SUNDAY. HEAT INDEX VALUES OF AROUND 100 ARE FORECAST FOR WEDNESDAY...AND ARE EXPECTED TO RISE TO AROUND 105 THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS EVENING.
In the hours before
Local storm report, Jul 20, 5:50 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
550 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HEAVY RAIN 1 NW LAWRENCE 38.97N 95.27W
07/20/2010 M1.69 INCH DOUGLAS KS NWS EMPLOYEE
STORM TOTAL. 0.60 FELL IN LAST TEN MINUTES.
&&
JLSpecial weather statement, Jul 20, 6:01 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 601 PM CDT TUE JUL 20 2010 KSZ038-039-202315- SHAWNEE-WABAUNSEE- 601 PM CDT TUE JUL 20 2010 ...SIGNIFICANT WEATHER ALERT FOR SOUTHWESTERN SHAWNEE AND EASTERN WABAUNSEE COUNTIES... THROUGH 615 PM CDT...A LINE OF STRONG THUNDERSTORMS WILL MOVE EAST AT 30 MPH ACROSS PORTIONS OF SOUTHWESTERN SHAWNEE AND EASTERN WABAUNSEE COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH...HEAVY RAIN AND FREQUENT LIGHTNING. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE DOVER...WILLARD AND ROSSVILLE. MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE MARKERS 335 AND 351 COULD ALSO BE AFFECTED. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
Special weather statement, Jul 20, 6:52 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 652 PM CDT TUE JUL 20 2010 KSZ037-054-210030- LYON-MORRIS- 652 PM CDT TUE JUL 20 2010 ...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN MORRIS AND NORTHERN LYON COUNTIES... THROUGH 730 PM CDT...A LINE OF THUNDERSTORMS WILL MOVE EAST AT 30 MPH ACROSS PORTIONS OF SOUTHEASTERN MORRIS AND NORTHERN LYON COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL AND STRONG WINDS IN EXCESS OF 50 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE ADMIRE... AMERICUS...READING AND EMPORIA. MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE MARKERS 122 AND 151 COULD ALSO BE AFFECTED.
Local storm report, Jul 20, 7:04 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
704 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM TSTM WND GST 2 NNW DUNLAP 38.60N 96.38W
07/20/2010 E50.00 MPH MORRIS KS TRAINED SPOTTER
SOME CORN FIELD DAMAGE.
&&
JLLocal storm report, Jul 20, 7:47 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
747 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND GST 1 SW OSAGE CITY 38.63N 95.83W
07/20/2010 E60.00 MPH OSAGE KS TRAINED SPOTTER
LAWN ORNAMENTS BLOWN AROUND
0733 PM TSTM WND GST 8 SW READING 38.44N 96.06W
07/20/2010 E60.00 MPH LYON KS PUBLIC
SMALL TREE LIMBS BROKEN. DECK CHAIRS BLOWN AROUND.
&&
JLLocal storm report, Jul 20, 7:49 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
749 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD 2 SE MINNEAPOLIS 39.10N 97.68W
07/20/2010 OTTAWA KS LAW ENFORCEMENT
6 TO 8 INCHES OF WATER OVER THE 1700 BLK OF K-160.
&&
WOLTERSThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:20 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 40 min |
| Jul 20, 7:39 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Franklin, Osage | 51 min |
| Jul 20, 7:40 PM CDT | Flash Flood Warning | TOP | Douglas | 2 hr |
| Jul 20, 7:55 PM CDT | Tornado Warning | TOP | Coffey, Franklin, Osage | 20 min |
| Jul 20, 8:01 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 44 min |
| Jul 20, 8:32 PM CDT | Severe Thunderstorm Warning | TOP | Anderson | 16 min |
| Jul 20, 8:39 PM CDT | Flash Flood Warning | TOP | Franklin | 2 hr |
| Jul 20, 8:45 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 30 min |
| Jul 20, 9:43 PM CDT | Areal Flood Warning | TOP | Douglas | 4 hr |
| Jul 20, 11:16 PM CDT | Areal Flood Advisory | TOP | Geary | 59 min |
| Jul 20, 11:29 PM CDT | Severe Thunderstorm Warning | TOP | Wabaunsee | 31 min |
| Jul 21, 12:11 AM CDT | Areal Flood Advisory | TOP | Geary, Morris | 2 hr |
| Jul 21, 12:45 AM CDT | Flash Flood Warning | TOP | Geary, Morris, Wabaunsee | 4 hr |
| Jul 21, 3:53 AM CDT | Excessive Heat Warning | TOP | Anderson, Coffey, Douglas, Franklin, Geary, Jackson and 8 more | 4 days |
| Jul 21, 3:53 AM CDT | Heat Advisory | TOP | Brown, Clay, Cloud, Dickinson, Marshall, Nemaha and 3 more | 63 hr |
| Jul 21, 4:47 AM CDT | Areal Flood Warning | TOP | Geary, Morris, Wabaunsee | 4 hr |
| Jul 21, 5:26 AM CDT | River Flood Warning | TOP | Wabaunsee | 9 hr |
| Jul 21, 6:07 AM CDT | Flash Flood Warning | TOP | Cloud, Ottawa | 4 hr |
| Jul 21, 7:01 AM CDT | River Flood Warning | TOP | Geary | 10 hr |
| Jul 21, 8:45 AM CDT | Areal Flood Warning | TOP | Dickinson, Geary, Lyon, Morris, Wabaunsee | 4 hr |
| Jul 21, 9:16 AM CDT | Flash Flood Warning | TOP | Clay, Cloud, Ottawa, Washington | 3 hr |
| Jul 21, 9:26 AM CDT | River Flood Warning | TOP | Lyon | 28 hr |
| Jul 21, 9:26 AM CDT | River Flood Warning | TOP | Clay | 30 hr |
| Jul 21, 9:26 AM CDT | River Flood Warning | TOP | Dickinson, Ottawa, Saline | 5 hr |
| Jul 21, 10:33 AM CDT | River Flood Warning | TOP | Dickinson | 48 hr |
Nearby
Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.